MathSciNet Relay Station
MathSciNet bibliographic data
MR1911511 (2003c:34121) 34K20 (34D05)
Hatvani, László On the asymptotic stability for nonautonomous functional differential equations by Lyapunov functionals. Trans. Amer. Math. Soc. 354 (2002), no. 9, 3555–3571 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement